# SDR ASAA0280582

- Difficulty date: November 17, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - DURING PREFLIGHT CHECK, THE EMERGENCY TRACK LIGHTING IN FIRST CLASS CABIN WAS INOPERATIVE.  REPAIRED BROKEN WIRE.  LIGHTS THEN OPERATED PROPERLY.  (M)
